# SDR UALA2009031000125

- Difficulty date: January 12, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 75,237 hours, 9,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Rows 21&22ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYS LIGHTS HAVE 2 ADJACENT LIGHT ASSY'S INOP AT ROWS 21AB & 22AB.   IN THE INTERIM, SWAPPED LIGHT ASSY FROM SEAT 23AB WITH 22AB TO COMPLY WITH MEL RESTRICTIONS.  REPLACED EMERGENCY LIGHT STRIPS.  FINAL REPAIR.
